The Global Asymptotic Stability of Optimal Control with Applications to Dynamic Economic Theory
No abstract is available for this item.
|Date of creation:||May 1975|
|Date of revision:|
|Contact details of provider:|| Postal: Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014|
Web page: http://www.kellogg.northwestern.edu/research/math/
More information through EDIRC
|Order Information:|| Email: |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- William A. Brock & Jose Scheinkman, 1975. "Some Results on Global Asymptotic Stability of Control Systems," Discussion Papers 150, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Cass, David & Shell, Karl, 1976. "The structure and stability of competitive dynamical systems," Journal of Economic Theory, Elsevier, vol. 12(1), pages 31-70, February.
When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:151. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker)
If references are entirely missing, you can add them using this form.